# SDR ASAA2021110436534

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,414 hours, 16,070 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002817
- Condition: Faulty
- Location: E/E Rack E5-2
- Part time: 53,891 hours, 15,835 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC MESSAGE "SINGLE FMC OPERATION" AND VTR & MAP FLAGS ON F/O MFD DISPLAY PRIOR TO ENGINE START. GROUNDED - YES. REMOVED AND REPLACED #2 FMC. SYSTEM CHECKS GOOD IAW B737-800 AMM 34-61-02-000-801,34-61-02-400-801 AND 34-61-00-710-801.
